Volume 37, Number 2, 2023

  1. On harmonic convex functions of three variables and related Hermite-Hadamard inequalities, 335-347
  2. Muhammad Aslam Noor, Khalida Inayat Noor, Sabah Iftikhar, Muhammad Uzair Awan

  3. Disjoint topological transitivity for weighted translations on Orlicz spaces, 349-361
  4. Chung-Chuan Chen, Marko Kostić

  5. (ω, c)-almost periodic type functions and applications, 363-385
  6. Mohammed Taha Khalladi, Marko Kostić, Abdelkader Rahmani, Daniel Velinov

  7. Cosine families of operators have the SVEP, 387-391
  8. Hamid Boua

  9. Fractional differential equations with maxima on time scale via Picard operators, 393-402
  10. Erdal Karapınar, Nadia Benkhettou, Jamal Eddine Lazreg, Mouffak Benchohra

  11. Landau-Bloch type theorems of certain subclasses of biharmonic mappings, 403-416
  12. Xi Luo, Ming-Sheng Liu, Ting Li

  13. A study on entire functions of hyper-order sharing a finite set with their high-order difference operators, 417-425
  14. Hongxiao Guo, Feng Lü, Weiran Lü

  15. Reconstruction of Szász-Mirakyan operators preserving exponential type functions, 427-434
  16. Meenu Goyal

  17. Sharp estimates for the unique solution for a class of fractional differential equations, 435-441
  18. Zaid Laadjal

  19. Representation of essentially semi regular linear relations and perturbations, 443-455
  20. Sonia Keskes, Maher Mnif

  21. New characterizations of weak group matrices, 457-466
  22. Mengmeng Zhou, Jianlong Chen, Néstor Thome

  23. The Square-Newton iteration for linear complementarity problem, 467-476
  24. Mei Feng, Xiang Wang, Teng Wang

  25. Strong and weak convergence theorems for solutions of equations of Hammerstein-type, 477-490
  26. Eric U. Ofoedu, Chimezie B. Osigwe, Kingsley O. Ibeh, Lovelyn O. Madu

  27. Tangent bundle of unit 2-sphere and slant ruled surfaces, 491-503
  28. Emel Karaca, Mustafa Çalışkan

  29. Bounds on Ricci curvature for doubly warped products pointwise bi-slant submanifolds and applications to Physics, 505-518
  30. Mohd. Aquib, Mohd Aslam, Mohammad Hasan Shahid

  31. Blow up and growth of solutions to a viscoelastic parabolic type Kirchhoff equation, 519-530
  32. Erhan Pişkin, Fatma Ekinci

  33. Existence of coupled systems for impulsive of Hilfer fractional stochastic equations with the measure of noncompactness, 531-550
  34. Tayeb Blouhi, Mustapha Meghnafi, Hijaz Ahmad, Phatiphat Thounthong

  35. Dynamical analysis of an almost periodic multispecies mutualism system with impulsive effects and time delays, 551-565
  36. Xuesong Chen, Demou Luo

  37. Positive solutions for integral boundary value problems of nonlinear fractional differential equations with delay, 567-583
  38. Tawanda Gallan Chakuvinga, Fatma Serap Topal

  39. Comment on “Analogies Between the Geodetic Number and the Steiner Number of Some Classes of Graphs”, 585-589
  40. J. John

  41. Confidence ellipses for simple regression parameters with strongly mixing errors, 591-613
  42. Abdelkader Elmoumen, Halima Zerouati, Abdelnasser Dahmani

  43. Convergence of series and almost sure convergence for weighted random variables under sub-linear expectations, 615-626
  44. Qunying Wu

  45. The study of error bounds for generalized vector inverse mixed quasi-variational inequalities, 627-642
  46. Jong Kyu Kim, Salahuddin, A.A.H. Ahmadini

  47. On the domain of q-Euler matrix in c and c0 with its point spectra, 643-660
  48. Taja Yaying, Bipan Hazarika, Liquan Mei

  49. Minimax inequalities for functions with noncompact domain and diagonal GC-quasiconcavity and their applications, 661-674
  50. Haishu Lu, Chengqing Pan